I started taking depo vera dec 1, 2OO9 , dec 26th around my normal cycle timee I started bleeding , it was light but it kept going until the end of January. The 1st 2 weeks of february were fine then I started having LOTS of discharge. It smelled , I was embarrassed to walk around because it seem likee the smell was so strong. March 1st I went for my 2nd dose I stopped the discharge for about 3 days then started bleeding as if I were having a normal period this went on and on. April 15 I decided to goto the doctor he prescribed me premarin he said after 3 days the bleeding would stop , its been 4 days. Im getting discharge then light bleeding and it keeps repeating. Caan someone please give me some advice and help me if they know what's going on.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?